MAUDE Adverse Event Report: MIO; INSET II 46/6 PCC BLUE

MIO; INSET II 46/6 PCC BLUE
Model Number MMT-941
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On 10-aug-2020, it was reported that the patient's infusion set's tubing came out of the site location, overnight while the patient was sleeping.She thinks that she might have rolled over the tubing which might have caused some pulling.The site location was her rear back and the pump was laid on the bed.Moreover, the infusion set had been in use for one day.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.The pump was not dropped with the set connected to patient's body.No further information available.

Brand Name
MIO
Common Device Name
INSET II 46/6 PCC BLUE
MDR Report Key10418928
Report Number3003442380-2020-00360
Device Sequence Number3066013
Product Code FPA
UDI-Device Identifier05705244007314
UDI-Public05705244007314
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/01/2022
Device Model NumberMMT-941
Device Lot Number5292938
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2020
Initial Report FDA Received Date08/18/2020
Patient Sequence Number1